www.btu.bg-Publications
Проф. дмн Гани Трендафилов Стамов
NoТипГодинаОписаниеSCOPUSAIDImpact factorSJRWeb Sciences
1
монография
2017    Stamov, G., Tr., Functional and Impulsive Differential Equations of Fractional Order: Qualitative Analysis and Applications, CRC Press, Taylor and Francis, (2017), 276 p. (with Stamova, I., M.)No---No
2
статия
2016    Stamov, G., On the existence and stability of integral manifolds for fractional functional differential systems, Libertas Mathematica, 36(1), (2016), 13-28, (with I. Stamova)No-0.210-No
3
монография
2016    Stamov G., Tr., Applied Impulsive Mathematical Models, Springer, Canadian Mathematical Society, (2016), 318 p.(with Stamova, I., M.)No---No
4
статия
2015    Stamov, G.T., Uncertain dynamical systems 2014, Abstract and Applied Mathematics, Volume 2014 (2014), Article ID 746741, (with H. Acka and I. Stamova)No-1.274-No
5
статия
2015    Stamov, G.T., Impulsive fractional functional differential systems and Lyapunov method for existence of almost periodic solutions, Reports on Mathematical Physics, 75(1), (2015) 73–84. (with I.M. Stamova)No-1.042-No
6
статия
2015    Stamov, G.Tr., Second method of Lyapunov and almost periodic solutions for impulsive differential systems of fractional order, The IMA Journal of Applied Mathematics, (Oxford University Press), 80, (2015) 1619-1633. No-1.194-No
7
статия
2014    Stamov, G.T., Integral manifolds for uncertain impulsive differential-difference equations with variable impulsive perturbations, Chaos, Solitons No-1.246-No
8
статия
2014    Stamov, G.T., Stability analysis of impulsive functional systems of fractional order, Communications in Nonlinear Science and Numerical Simulation, 19 (2014) 702–709,(with I.M. Stamova)No-2.773-No
9
статия
2014    Stamov, G.T., On the stability of sets for delayed Kolmogorov-type systems, Proc. Amer. Math. Soc. 142(2), (2014) 591-601 (with Stamova, I. M.)No-0.840-No
10
статия
2014    Stamov, G.T., Integral manifolds of impulsive fractional functional differential systems, Applied Mathematics Letters, 35, (2014) 63-66, (with I.M. Stamova)No-1.501-No
11
статия
2013    Stamov, G.T., On almost periodic processes in uncertain impulsive delay models of price fluctuation commodity markets, Applied Mathematics and Computation, 219 (10) (2013), 5376-5383, (with A. Stamov)No-1.317-No
12
статия
2013    Stamov, G.T., Global exponential stability of class of impulsive BAM neural networks with distributed delays, Applied Mathematics and Information Sciences, 7(4) (2013), 1539-1546, (with I.M. Stamova and J. Alzabut)No-0.394-No
13
статия
2013    Stamov, G.T., Stability analysis of differential equations with maximum, Mathematica Slovaca (Springer) 63(6), (2013) 1291-1302, (with I.M. Stamova)No-0.394-No
14
статия
2013    Stamov, G.T., Lipschitz stability criteria for functional differential systems of fractional order, Journal of Mathematical Physics, 54, 043502 (2013) 11 pp., (with I.M. Stamova)No-1.291-No
15
статия
2012    Stamov, G.T., On Lp(k) – equivalence of impulsive differential equations and its applications to partial impulsive differential equations. Adv. Difference Equ. 2012 (2012) 144, 12 pp. (with A. Georgieva, S. Kostadinov and J.O. Alzabut)No-0.850-No
16
монография
2012    Stamov G., Tr., Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Mathematics, Springer, Berlin (2012)No---No
17
статия
2011    Stamov, G.T., Positive almost periodic solutions for a delay logarithmic population model, Mathematical and Computer Modelling, 53 (1/2), (2011) 161–167. (with J.O. Alzabut and E. Sermutlu)No-1.103-No
18
статия
2011    Stamov, G.Tr., Almost periodic solutions in the PC-space for uncertain impulsive dynamical systems, Nonlinear Analysis, 74 (14), (2011) 4653-4659. (with J.O. Alzabut)No-1.536-No
19
статия
2011    Stamov, G.Tr., Almost periodic solutions for an impulsive delay model of price fluctuations in commodity markets, Nonlinear Analysis: Real World Applications, 12 (6), (2011) 3170-3176. (with J.O. Alzabut, P. Atanasov and A. Stamov) No-2.043-No
20
статия
2011    Stamov, G.T., Impulsive control on global asymptotic stability for a class of bidirectional associative memory neural networks with distributed delays, Mathematical and Computer Modelling, 53, (2011) 824–831. (with I.M. Stamova)No-1.103-No
21
статия
2010    Stamov, G.Tr., Almost periodic solutions for impulsive integro-differential neural networks, Mathematical Modelling and Analysis, 15 (4), (2010) 505-516.(with J.O. Alzabut)No-0.685-No
22
статия
2010    Stamov, G.T., On almost periodic solutions for an impulsive delay logarithmic population model, Mathematical and Computer Modelling, 51 (5/6), (2010) 625-631. (with J.O. Alzabut and E. Sermutlu)No-1.103-No
23
статия
2010    Stamov, G. Tr., Almost periodic solutions in impulsive competitive systems with infinite delay, Publ. Math. Debrecen, 76/1-2 (2010), 89-100.No0.568-No
24
статия
2010    Stamov, G. Tr., Jehad O. Alzabut, Almost periodic solutions for abstract impulsive differential , Nonlinear Analysis 72 (2010), 2457-2464.No1.279-No
25
статия
2010    Stamov, G. Tr., Almost periodicity and Lyapunov’s functions for impulsive functional differential equations with infinite delays, Canad. Math. Bull., 53/2 (2010), 367-377.No0.372-No
26
статия
2009    Stamov, G.T., On the existence of almost periodic solutions for impulsive Lasota- Wazewska models, Applied Mathematics Letters, 22 (2009), No. 4, 516-20.No-0.978-No
27
статия
2009    Stamov, G.Tr., Stability processes of moving Invariant manifolds in uncertain impulsive differential-difference equations, Mathematica Bohemica, 134 (2009), No. 1, 67-76. No-0.294-No
28
статия
2009    Stamov, G.Tr., Almost periodic models of impulsive Hopfield neural network, Kyoto Journal of Mathematics (formerly Journal of Mathematics of Kyoto University, 49 (2009), No. 1, 57-67. No-0.533-No
29
статия
2009    Stamov, G.T., Almost periodic solutions of N-dimensional impulsive competitive systems, Nonlinear Anal. Real World Appl. 10 (2009), No. 3, 1846-1853. (with S. Ahmad)No-2.381-No
30
статия
2009    Stamov, G.T., On the almost periodic processes in impulsive competitive systems with delay and impulsive perturbations, Nonlinear Anal. Real World Appl. 10 (2009), No. 5, 2857-2863, (with S. Ahmad)No2.381-No
31
статия
2009    Stamov, G.Tr., Existence and exponential stability of positive almost periodic solutions for a model of hematopoiesis, Bound. Value Probl. 2009, Art. ID 127510 doi:10.1155/2009/127510. IF 1.068, (with J.O. Alzabut and J.J. Nieto)No1.068-No
32
статия
2008    Stamov, G.Tr., Lyapunov-Razumikhin method for asymptotic stability of sets for impulsive functional differential equations, Electronic Journal of Differential Equations, 2008 (48), (2008) 1-10.(with I. Stamova)No-0.719-No
33
статия
2008    Stamov, G.T., Existence of almost periodic solutions for impulsive cellular neural networks, Rocky Mountain Journal of Mathematics, 38 (4), (2008) 271-1285. No-0.354-No